# SDR 2007FA0000889

- Difficulty date: September 11, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Aircraft: N787AK
- Make and model: Cubcft CC11100
- Aircraft serial: CC1100006
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Condition: Misinstalled
- Location: Nr 4 Cylinder
- Part time: 118 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE ROCKER ARMS REVERSED, INTAKE EXHAUST ROCKERS IN CYLINDER NR 4 LEADING TO POSSIBLE EXHAUST GUIDE AND VALVE DAMAGE DO TO THE  EXHAUST ROCKER ARM HAS AN OILING PORT FOR THE EXHAUST VALVE AND THE INTAKE ROCKER ARM DOES NOT HAVE THE OILING PORT.  THE ROCKER ARMS WERE REMOVED AND INSTALLED CORRECTLY.  DAMAGE TO VALVE AND GUIDE UNKNOWN AT THIS TIME, WILL HAVE TO CONTACT MFG.  (K)
